# SDR SWAA094247

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 48,221 hours, 40,117 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 6546451
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING INBOARD GROUND SPOILER ACTUATOR CASTING CRACKED.  REMOVED AND REPLACED CASTING PER SRM.
